MAUDE Adverse Event Report: ABBOTT ALLURE QUADRA RF CRT-P; NO MATCH

ABBOTT ALLURE QUADRA RF CRT-P; NO MATCH
Model Number PM3242
Medical Device Problem Codes Over-Sensing (1438); Failure to Disconnect (2541); No Pacing (3268)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a device replacement procedure due to normal elective replacement indicator (eri), the set screw of the device was difficult to be loosened.Noise resulting in oversensing and pacing inhibition was noted on the right ventricle channel while actively loosening the setscrew, resulting in the patient experiencing asystole.Loosening of the setscrew was halted, device pacing continued, and the asystole was terminated.The physician considered the asystole episodes to be short and not clinically significant.Loosening of the setscrew was completed and the device was explanted and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of difficulty untightening the setscrew was confirmed.Analysis revealed that the user/physician stripped the setscrew inset.The abbott torque wrenches cannot be examined since they were discarded.No device anomalies were found.The problem is related to the user¿s use of the torque wrenches.

Brand Name
ALLURE QUADRA RF CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22285985
Report Number2017865-2025-87612
Device Sequence Number8373738
Product Code NIK
UDI-Device Identifier05414734507912
UDI-Public(01)05414734507912(10)4841847(17)160430
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model NumberPM3242
Device Lot Number4841847
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer09/06/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL STS.
Patient SexUnknown